# SDR COMA0460020

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 4,184 hours, 3,725 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5948 STAB TRIM AND MACH TRIM CAUTION MESSAGE.  CLEANED STICKING DISCONNECT SWITCH.
